Asymmetrie general choquet integrals

Biljana Mihailović, E. Pap

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A notion of a generated chain variation of a set function m with values in [- 1, 1] is proposed. The space BgV of set functions of bounded g-chain variation is introduced and properties of set functions from BgV are discussed. A general Choquet integral of bounded A-measurable function is defined with respect to a set function m ∈ BgV. A constructive method for obtaining this asymmetric integral is considered. A general fuzzy integral of bounded g-variation, comonotone ⊕-additiviteand positive ⊙-homogenous is represented by a general Choquet integral. The representation of a general Choquet integral in terms of a pseudo Lebesque-Stiltjes integral is obtained.

Original languageEnglish
Pages (from-to)161-173
Number of pages13
JournalActa Polytechnica Hungarica
Volume6
Issue number1
Publication statusPublished - 2009

Keywords

  • Asymmetric choquet integral
  • General fuzzy integral
  • Non-monotonic set function
  • Symmetric pseudo-operations

ASJC Scopus subject areas

  • General
  • Engineering(all)

Cite this

Asymmetrie general choquet integrals. / Mihailović, Biljana; Pap, E.

In: Acta Polytechnica Hungarica, Vol. 6, No. 1, 2009, p. 161-173.

Research output: Contribution to journalArticle

Mihailović, B & Pap, E 2009, 'Asymmetrie general choquet integrals', Acta Polytechnica Hungarica, vol. 6, no. 1, pp. 161-173.
Mihailović, Biljana ; Pap, E. / Asymmetrie general choquet integrals. In: Acta Polytechnica Hungarica. 2009 ; Vol. 6, No. 1. pp. 161-173.
@article{99156e45ac6b4623bd81487fd24f8d35,
title = "Asymmetrie general choquet integrals",
abstract = "A notion of a generated chain variation of a set function m with values in [- 1, 1] is proposed. The space BgV of set functions of bounded g-chain variation is introduced and properties of set functions from BgV are discussed. A general Choquet integral of bounded A-measurable function is defined with respect to a set function m ∈ BgV. A constructive method for obtaining this asymmetric integral is considered. A general fuzzy integral of bounded g-variation, comonotone ⊕-additiviteand positive ⊙-homogenous is represented by a general Choquet integral. The representation of a general Choquet integral in terms of a pseudo Lebesque-Stiltjes integral is obtained.",
keywords = "Asymmetric choquet integral, General fuzzy integral, Non-monotonic set function, Symmetric pseudo-operations",
author = "Biljana Mihailović and E. Pap",
year = "2009",
language = "English",
volume = "6",
pages = "161--173",
journal = "Acta Polytechnica Hungarica",
issn = "1785-8860",
publisher = "Obuda University",
number = "1",

}

TY - JOUR

T1 - Asymmetrie general choquet integrals

AU - Mihailović, Biljana

AU - Pap, E.

PY - 2009

Y1 - 2009

N2 - A notion of a generated chain variation of a set function m with values in [- 1, 1] is proposed. The space BgV of set functions of bounded g-chain variation is introduced and properties of set functions from BgV are discussed. A general Choquet integral of bounded A-measurable function is defined with respect to a set function m ∈ BgV. A constructive method for obtaining this asymmetric integral is considered. A general fuzzy integral of bounded g-variation, comonotone ⊕-additiviteand positive ⊙-homogenous is represented by a general Choquet integral. The representation of a general Choquet integral in terms of a pseudo Lebesque-Stiltjes integral is obtained.

AB - A notion of a generated chain variation of a set function m with values in [- 1, 1] is proposed. The space BgV of set functions of bounded g-chain variation is introduced and properties of set functions from BgV are discussed. A general Choquet integral of bounded A-measurable function is defined with respect to a set function m ∈ BgV. A constructive method for obtaining this asymmetric integral is considered. A general fuzzy integral of bounded g-variation, comonotone ⊕-additiviteand positive ⊙-homogenous is represented by a general Choquet integral. The representation of a general Choquet integral in terms of a pseudo Lebesque-Stiltjes integral is obtained.

KW - Asymmetric choquet integral

KW - General fuzzy integral

KW - Non-monotonic set function

KW - Symmetric pseudo-operations

UR - http://www.scopus.com/inward/record.url?scp=74349115712&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=74349115712&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:74349115712

VL - 6

SP - 161

EP - 173

JO - Acta Polytechnica Hungarica

JF - Acta Polytechnica Hungarica

SN - 1785-8860

IS - 1

ER -